MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404155
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The reservoir was microscopically inspected and leak tested.Microscope examination revealed that the spherical reservoir had a hole from sharp instrument damage.The leakage test revealed that the spherical reservoir had a leak from sharp instrument damage.Based on the information available and analysis results, the sharp instrument damage found on the device is considered a secondary failure; therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the reservoir of this inflatable penile prosthesis (ipp) returned without initial reporter and any performance allegation.Upon analysis of the returned component, it was noted that the reservoir failed the microscope examination and the leakage test.

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MN 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north, building c
saint paul, MN 55112
MDR Report Key21075334
Report Number2124215-2024-82945
Device Sequence Number17867214
Product Code JCW
UDI-Device Identifier00878953003207
UDI-Public00878953003207
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404155
Device Catalogue Number72404155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date01/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown